MAUDE Adverse Event Report: ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM

ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM
Model Number 1012633-59
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident information was reviewed; however, the product was not returned to abbott vascular for analysis.Return of the device may have further aided the analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.Factors that can contribute to stent dislodgement may include, but are not limited to; improper or inadequate crimping at the time of manufacture, incorrect sheath sizing, positive pressure during preparation, forced sheath removal, handling of the stent during preparation, and interaction with the lesion, accessory devices, and/or previously implanted stents.To ensure this is not the result of a manufacturing issue, all stent delivery systems are inspected for proper stent placement, stent damage and crimped stent outer diameter.The investigation was unable to determine a conclusive cause for the reported stent dislodgement (loose stent).Based on the reported information, it is possible that during removal of the protective sheath off the stent implant, the stent was inadvertently dislodged; however, this could not be confirmed.There is no indication of a product quality issue with respect to the design, manufacture.
 
Event or Problem Description
It was reported that the procedure was performed to treat a mildly calcified lesion in the right iliac artery.A 10x59mm otw omni elite balloon expandable stent system (bess) was prepared per the instructions for use without issues.The bess was advanced on an unknown guide wire; however, it was noted that the stent was loose on the bess before it was advanced through the introducer sheath.The bess was simply removed from the guide wire.The procedure was successfully completed with a new 10x59mm otw omni elite stent.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11593090
Report Number2024168-2021-02541
Device Sequence Number17064820
Product Code NIO
UDI-Device Identifier08717648178603
UDI-Public08717648178603
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2023
Device Model Number1012633-59
Device Catalogue Number1012633-59
Device Lot Number9111441
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/09/2021
Initial Report FDA Received Date03/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1